Traveling wave solutions with convex domains for a free boundary problem

Harunori Monobe, Hirokazu Ninomiya

Research output: Contribution to journalArticle

Abstract

In this paper, a free boundary problem related to cell motility is discussed. This free boundary problem consists of an interface equation for the domain evolution and a parabolic equation governing actin concentration in the domain. In [10], the existence of traveling wave solutions with disk-shaped domains were shown in a special situation where a polymerization rate is specified. In this paper, by relaxing the condition for the polymerization rate, the previous result is extended to the existence of traveling wave solutions with convex domains.

Original languageEnglish
Pages (from-to)905-914
Number of pages10
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume37
Issue number2
DOIs
Publication statusPublished - Feb 1 2017
Externally publishedYes

Keywords

  • Cell crawling
  • Free boundary problems
  • Traveling waves

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Traveling wave solutions with convex domains for a free boundary problem'. Together they form a unique fingerprint.

  • Cite this